Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

CKD, on dialysis, allergic to almost all drugs, get severe itching followed by heavy rashes. Remedy?

hi, my mother is a ckd patient with dlailysis going on from last 2 months.......from past 8 years she is allergic to almost all the drugs, viz paracetomol, antibiotics , pain killers etc.............. when she consumes it she starts getting ithcing all over the body ......later if the said doses are continued then she gets heavy itching and also develops serious rashes ........i want to know doc as to why this is so and is there no remedy to solve it as it becomes a big problem when she gets fever , pain or any other ailment.....pz advice .
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Chronic kidney disease patients will have uremia which itself causes a lot of itching, I hope it is clear that it is indeed the medicines which is causing the itching and not the uremia itself. There are two options for her
1. de sensitise the essential drugs by initially giving controlled smaller dosages of the drugs initially
2. to treat under the cover of steroids

I hope I was of help

Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor